# SDR 97FDEA00615

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Part number: 69144672
- Condition: Corroded
- Location: Bs 873
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0851 024  WHILE WORKING NR 0748, DISCOVERED CORROSION ON FWD SIDE OF WHEEL WELL BULKHEAD RT RING DOUBLER, AT BS 873, RBL 58, WL 183.  REMOVED, FABRICATED AND REPLACED RT RING DOUBLER AT BS 870, RBL 58, WL 183 IAW FED-EX DRAWING 69-14467.
